I had to go to ER last Sat because of a open sore bacterial infection on my ankle, I am a diabetic so Dr said I need to be treated that night to avoid getting gang green. They gave me Bactrim-DS 800 160mg. Well I took one the first Sat night, T had been blasting for 4 day's. The next day T was still high, took 2 more on Sunday, T still high. Then on Monday my ear has been quiet as a mouse, it is still very low, the level I could live with easily, been like this now for 6 days. I have had cycles of T before where I can go 5-7 days of low T. Anyway I checked and Bactrim is for bacterial infections, including urinary tract infections, ear infections, enteritis (inflammation of the small intestine) I have had T for three years now. My ankle is better but not healed up. I will go see my GP Monday. I just thought it was interesting that they use it to treat ear infections due to bacteria, and after taking it for two days my Low T is making me feel like I used to feel 3 years ago. Sure would be nice if a bacterial infection is/was my problem all along. I really doubt it though, it's to far fetched to even think that could be the problem. I can't see how someone could have a bacterial infection that long. Anyway at least I know it is one antibiotic I can take if needed, I finish them up tomorrow.